# SDR GTIA2019011003076

- Difficulty date: January 10, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N525NK
- Make and model: Airbus A319-132
- Aircraft serial: 2942
- Aircraft time: 46,275 hours, 21,546 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

HYD FLUID COULD BE SMELLED IN CABIN AND FLIGHT DECK-PERFORMED INSPECTION OF CABIN ODOR WHILE PACKS 1 & 2 RUNNING. COULD NOT DUPLICATE HYD FLUID SMELLS/ODOR IAW AMM 05-50-00-810-831-A.
